MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES HEART COATED AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES HEART COATED AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL
Model Number 27CAVGJ-514 00
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023, a 27mm sjm masters series coated aortic valved graft was chosen for implant.During procedure, it was noticed one of the leaflets had become completely detached in one piece.It was reported the holder handle was fully inserted into the orifice at a 90 degree angle.The detached leaflet was removed from the patient's body.A decision was made to replace the device.There was no attempt made to reinsert the detached leaflet.The patient status was reported as stable.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of the leaflet being dislodged was reported.The investigation found that both leaflets were dislodged from the orifice.The dislodged leaflets were not returned.The valve orifice was not fractured.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There was no evidence of the material defect in the carbon coating that may have caused or contributed to the dislodged leaflet.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
MASTERS SERIES HEART COATED AORTIC VALVED GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16865527
Report Number2135147-2023-01922
Device Sequence Number12211479
Product Code LWQ
UDI-Device Identifier05414734006422
UDI-Public05414734006422
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27CAVGJ-514 00
Device Catalogue Number27CAVGJ-514 00
Device Lot Number8719840
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer06/16/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown